# SDR CALA0001727

- Difficulty date: November 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT FASTENER HOLE IN RT WING L/E PANEL 1222C.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-4, 57-01, FIGURE 3, AND 51-30-2.
